| Catalog Number |
MDS808200F3S |
| Medical Device Problem Code |
Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that the transport chair received with left or right side brake not locking.Brake shoe is not engaging in wheel.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
Event or Problem Description
It was reported that the transport chair received with left or right side brake not locking.Brake shoe is not engaging in wheel.